MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. SAFEDAY¿; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. SAFEDAY¿; SET, ADMINISTRATION, INTRA
Catalog Number 362006
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No samples were returned in connection with this complaint.Without the actual device and/or lot number, a thorough investigation could not be performed.In addition, a review of the discrepancy management system database was unable to be performed because the lot number was reported as unknown.While we are unable to confirm the reported defect, we will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: event 6: customer reports, that there is an ongoing issue with the iv tubing.When the tubing is first opened, the connection at the stopcock is always loose to the point where the tubing comes apart during priming, unless you aggressively tighten it at the stopcock.The staff was educated to make sure it was tightened prior to priming to address the concern.In the last few weeks, multiple incidents occurred where the tubing separates after the iv was started, resulting in blood back flowing and leaking out of the tubing and all over the floor.This occurred even though the connection was tightened at the stopcock.No chemo involved as they are an endoscopy center general iv solution infusing.No injuries reported.

Brand Name
SAFEDAY¿
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key7275733
Report Number9614279-2018-00036
Device Sequence Number1014713
Product Code FPA
UDI-Device Identifier04046964293979
UDI-Public04046964293979
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number362006
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1